# SDR DALA2025031401970

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 58,258 hours, 41,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB BTW STA Y=672 -X=56 RH SIDE AT MID PASSENGER CABIN. SUMMARY OF NRC 00649: CUSP WEB BTW STA Y=672 -X=56 RH SIDE AT MID CABIN PASSENGER WAS REPAIRED PER B-717-200 SRM 53-00-55-2R REP 4, PAR 5, FIG 212. (LP #0856963)
